# SDR KBM2003F00040

- Difficulty date: October 4, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 3930
- Condition: Noisy
- Location: Vhf System
- Part time: 1,222 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO, AFTER .5 HOUR OF FLYING, MAKES CONTINUOUS DESQUELCHING NOISE.  NOTE:  DID NOT FIX PROBLEM (REMOVED AND REPLACED REPAIRED VHF RADIO).
